Year 2013, Volume 42, Issue 3, Pages 223 - 229 2013-03-01

On Edelstein Type Multivalued Random Operators
On Edelstein Type Multivalued Random Operators

Akbar Azam [1] , Muhammad Arshad [2] , Pasquale Vetro [3]

171 361

The purpose of this paper is to provide stochastic versions of severalresults on fixed point theorems in the literature.
Common fixed point, Multivalued mappings, Random operator, Metricspace2000 AMS Classification:47H09, 47H10, 47H40, 54H25, 60H25
  • Assad N. A. and Kirk, W. A. Fixed point theorems for set-valued mappings of contractive type, Pacific J. Math., 43, 553–562, 1972.
  • Azam A. and Arshad, M. Fixed points of sequence of locally contractive multivalued maps, Comp. Math Appl., 57, 96–100, 2008.
  • Beg, I. and Abbas, M. Iterative procedure for solution of random operator equations in Banach spaces, J. Math. Anal. Appl., 315 (1), 181–201, 2006.
  • Beg, I. and Abbas, M. Random fixed point theorems for a random operator on an unbounded subset of a Banach space, Appl. Math. Lett., 21, 1001–1004, 2008.
  • Bharucha-Reid, A. T. Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc., 82, 641–657, 1976.
  • Castaing, C. and Valadier, M. Convex analysis and measurable multifunctions, Lecture Notes in Math., 580, Springer-Verlag, Berlin, 1977.
  • Ding, X. P. Criteria for the existence of solutions to random integral and differential equations, Appl. Math. Mech., 6, 269–275, 1985.
  • Fierro, R., Martinez, C. and Morales, C. H. Fixed point theorems for random lower semicontinuous mappings, Fixed Point Theory Appl., 2009, 7 pages, 2009. Himmelberg, C. J. Measurable relations, Fund. Math., 87, 53–72, 1975. Itoh, S. Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl., 67, 261–273, 1979.
  • Itoh, S. A random fixed point theorem for a multivalued contraction mapping, Pacific J. Math., 68, 85–90, 1977.
  • Kuratowski, K. and Ryll-Nardzewski, C. A general theorem on selectors, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 13, 397–403, 1965.
  • Shahzad, N. Random fixed points of multivalued maps in Fr´ echet spaces, Arch. Math. (Brno), 38, 95–100, 2002.
  • Shahzad, N. and Hussain, N. Deterministic and random coincidence results for fnonexpansive maps, J. Math. Anal. Appl., 323, 1038–1046, 2006.
  • Shatanawi, W. and Mustafa, Z. On coupled random fixed point results in partially ordered metric spaces, Matematicki Vesnik, 64 (2), 139–146, 2012.
Primary Language tr
Journal Section Mathematics
Authors

Author: Akbar Azam

Author: Muhammad Arshad

Author: Pasquale Vetro

Dates

Publication Date: March 1, 2013

Bibtex @ { hujms101275, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe University}, year = {2013}, volume = {42}, pages = {223 - 229}, doi = {}, title = {On Edelstein Type Multivalued Random Operators}, key = {cite}, author = {Azam, Akbar and Arshad, Muhammad and Vetro, Pasquale} }
APA Azam, A , Arshad, M , Vetro, P . (2013). On Edelstein Type Multivalued Random Operators. Hacettepe Journal of Mathematics and Statistics, 42 (3), 223-229. Retrieved from http://dergipark.org.tr/hujms/issue/7748/101275
MLA Azam, A , Arshad, M , Vetro, P . "On Edelstein Type Multivalued Random Operators". Hacettepe Journal of Mathematics and Statistics 42 (2013): 223-229 <http://dergipark.org.tr/hujms/issue/7748/101275>
Chicago Azam, A , Arshad, M , Vetro, P . "On Edelstein Type Multivalued Random Operators". Hacettepe Journal of Mathematics and Statistics 42 (2013): 223-229
RIS TY - JOUR T1 - On Edelstein Type Multivalued Random Operators AU - Akbar Azam , Muhammad Arshad , Pasquale Vetro Y1 - 2013 PY - 2013 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 223 EP - 229 VL - 42 IS - 3 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On Edelstein Type Multivalued Random Operators %A Akbar Azam , Muhammad Arshad , Pasquale Vetro %T On Edelstein Type Multivalued Random Operators %D 2013 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 42 %N 3 %R %U
ISNAD Azam, Akbar , Arshad, Muhammad , Vetro, Pasquale . "On Edelstein Type Multivalued Random Operators". Hacettepe Journal of Mathematics and Statistics 42 / 3 (March 2013): 223-229.
AMA Azam A , Arshad M , Vetro P . On Edelstein Type Multivalued Random Operators. Hacettepe Journal of Mathematics and Statistics. 2013; 42(3): 223-229.
Vancouver Azam A , Arshad M , Vetro P . On Edelstein Type Multivalued Random Operators. Hacettepe Journal of Mathematics and Statistics. 2013; 42(3): 229-223.